A criterion for the asymptotic stability in probability of the solutions of certain systems of linear differential equations with random coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 62-69
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_3_a7,
author = {M. A. Rutman and N. V. Romashchenko},
title = {A~criterion for the asymptotic stability in probability of the solutions of certain systems of linear differential equations with random coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--69},
year = {1974},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_3_a7/}
}
TY - JOUR AU - M. A. Rutman AU - N. V. Romashchenko TI - A criterion for the asymptotic stability in probability of the solutions of certain systems of linear differential equations with random coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1974 SP - 62 EP - 69 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1974_3_a7/ LA - ru ID - IVM_1974_3_a7 ER -
%0 Journal Article %A M. A. Rutman %A N. V. Romashchenko %T A criterion for the asymptotic stability in probability of the solutions of certain systems of linear differential equations with random coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1974 %P 62-69 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1974_3_a7/ %G ru %F IVM_1974_3_a7
M. A. Rutman; N. V. Romashchenko. A criterion for the asymptotic stability in probability of the solutions of certain systems of linear differential equations with random coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1974), pp. 62-69. http://geodesic.mathdoc.fr/item/IVM_1974_3_a7/